# SDR UPS06248335

- Difficulty date: October 5, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE FELL OUT OF STORAGE HOUSING IN FLIGHT.  ATTEMPTED TO RESTORE SLIDE.  REPACKED SLIDE ASSY AS REQUIRED.
